# SDR IPXA12571810

- Difficulty date: February 6, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 23,080 hours, 13,954 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 800 S24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FWD CARGO PIT STA 800, STR 24L VERTICAL FRAME IS DENTED.     CUT OUT DAMAGE AND REPAIRED FRAME AT STA 800, STR 24L BY INSTALLING REPAIR DOUBLER FABRICATED FROM 7075-T6-.080 IAW SRM 53-00-07-2R5 DETAIL 3.
